MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AUTOMATIC HIGH VACUUM FOOT PUMP; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-KALAMAZOO AUTOMATIC HIGH VACUUM FOOT PUMP; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0206500000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Hearing Loss (1882); No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the metal valve on the end of the device popped off.There was no associated procedure as the event occurred during testing.However, it was further reported at the time that a nurse was being evaluated for a potential hearing injury.Additional information has been requested from the user facility.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description
It was reported that the metal valve on the end of the device popped off.There was no associated procedure as the event occurred during testing.It was initially reported that a nurse standing next to the tank needed to be evaluated for potential hearing injuries but it was later confirmed that no follow up care was needed and there were no adverse consequences to report.

Brand Name
AUTOMATIC HIGH VACUUM FOOT PUMP
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8293133
Report Number0001811755-2019-00452
Device Sequence Number19171716
Product Code JDZ
UDI-Device Identifier04546540039378
UDI-Public04546540039378
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0206500000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1